# SDR DXTA2024030511060

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,046 hours, 3,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: REPEAT WRITEUP... ON PREFLIGHT, WHEN THE EMER LTS SWITCH IS PUT IN THE ARM POSITION, THE EMERGENCY LIGHTING SYSTEM DOES NOT ILLUMINATE. THE PREFLIGHT CHECKLISTS WORK BUT TBJS IS SUPPOSED TO ACCOMPLISH WITHOUT POWER ENERGIZED. WE CALL TEAM 680 TO VERIFY AND IT'S WORKING AS SHOULD I CAN ATTACHED THE OP CHECKS AND EMERGENCY DESCRIPTION SO YOU CAN SEE WHAT WE'RE SEEING. WE BELIEVE THE SYSTEM IS GOOD WITH NO FAULTS PLEASE ADVISE ON NEXT STEP OF ACTION ALL WORK IS BEING ACCOMPLISHED WITH EMBRAER 680 AMM 33-50-00. THE CHECKS ARE GOOD WE BELIEVE THE PILOTS MUST BE TURNING POWER ON BECAUSE OF THE PRIOR CHECKS BUT ALL CHECKS PASS LAW CESSNA 680 AMM 33-50-00 AND THE CHECKLIST; THE CHECKLIST IS A VAGUE READ. WE CAN NOT DUPLICATE THIS WRITE UP AT THIS TIME.THERE ARE PARTS COMING TOMORROW PLEASE ADVISE. SC, AC 03/0 1/2024 PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS, INSPECTIONS/CHECK AND COMPLIED WITH EMERGENCY LIGHTS DESCRIPTION AND OPERATIONS IA W CESSNA 680A AMM 33-50-00 NO FAULTS AT THIS TIME
